Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the vanishing of homology and cohomology groups of associative algebras


Author: Rolf Farnsteiner
Journal: Trans. Amer. Math. Soc. 306 (1988), 651-665
MSC: Primary 16A61; Secondary 17B56
MathSciNet review: 933311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes sufficient conditions for the vanishing of the homology and cohomology groups of an associative algebra with coefficients in a two-sided module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A61, 17B56

Retrieve articles in all journals with MSC: 16A61, 17B56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0933311-0
PII: S 0002-9947(1988)0933311-0
Article copyright: © Copyright 1988 American Mathematical Society